# SDR VNAA2019101201101

- Difficulty date: October 10, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 38,969 hours, 28,931 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT EMER DOOR MASTER CAUTION.  PERFORMED OPS CHECK OF RH OVERWING EMERGENCY EXIT IAW CRJ 700 AMM 52-21-00-710-801.  OPS CHECK GOOD.
